Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Blood pressure, artery blockage, done angiography, taking Nitrocontin, headache. Okay to continue?

Hi Dr Koregol, My mother is 63, she has high blood pressure and artery blockage. The last time she had an angio graphy it was 28% blocked (3-4 years ago), it has increased but not sure how much. She s been prescribed with Nitrocontin every day. She s been taking it for 3 weeks and suffers headache . Is it OK for her to continue like that? Is it safe for her to travel to Malaysia for holiday next week , while taking the medicine? Thanks Ava
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response

the headache is the common side effect of the drug she is taking which is vasodiator. she can travel with the drug taking but it is recommended to have angioplasty with stent passing on time before the artery is completely blocked or she develop ischemic symptoms

Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor